Alert archive / Colorado / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 567, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Oct 2, 2023, 3:43 PM MDT for 4 counties in Colorado. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 2, 2023, 3:43 PM MDT (21:43 UTC)
- Expired
- Oct 2, 2023, 4:15 PM MDT
- In force
- 32 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Alamosa County, CO, Custer County, CO, Huerfano County, CO, Saguache County, CO
The radar
The Pueblo radar (KPUX), 137 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 9.7 hours before the alert went out and 302 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1749 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 307 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
180 WUUS55 KPUB 022143 SVRPUB COC003-027-055-109-022215- /O.NEW.KPUB.SV.W.0567.231002T2143Z-231002T2215Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Pueblo CO 343 PM MDT Mon Oct 2 2023 The National Weather Service in Pueblo has issued a * Severe Thunderstorm Warning for... Northeastern Alamosa County in southeastern Colorado... Northwestern Huerfano County in southeastern Colorado... South central Custer County in southeastern Colorado... Southeastern Saguache County in central Colorado... * Until 415 PM MDT. * At 343 PM MDT, a severe thunderstorm was located over Great Sand Dunes, moving northeast at 35 mph. HAZARD...60 mph wind gusts and nickel size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Great Sand Dunes and Crestone Peak. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3765 10552 3773 10567 3799 10561 3789 10515 TIME...MOT...LOC 2143Z 203DEG 22KT 3776 10557 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.88 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$
2 follow-up statements
891
WWUS55 KPUB 022156
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
356 PM MDT Mon Oct 2 2023
COC003-022205-
/O.CAN.KPUB.SV.W.0567.000000T0000Z-231002T2215Z/
Alamosa CO-
356 PM MDT Mon Oct 2 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ALAMOSA COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3780 10544 3784 10560 3799 10561 3791 10526
TIME...MOT...LOC 2155Z 203DEG 22KT 3783 10553
$$
COC027-055-109-022215-
/O.CON.KPUB.SV.W.0567.000000T0000Z-231002T2215Z/
Huerfano CO-Custer CO-Saguache CO-
356 PM MDT Mon Oct 2 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR NORTHWESTERN HUERFANO...SOUTH CENTRAL CUSTER AND EASTERN SAGUACHE
COUNTIES...
At 355 PM MDT, a severe thunderstorm was located near Great Sand
Dunes, or 25 miles northwest of Spring Burn Scar north of Highway
160, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Crestone Peak and Great Sand Dunes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3780 10544 3784 10560 3799 10561 3791 10526
TIME...MOT...LOC 2155Z 203DEG 22KT 3783 10553
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$234
WWUS55 KPUB 022206
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
406 PM MDT Mon Oct 2 2023
COC027-055-109-022216-
/O.EXP.KPUB.SV.W.0567.000000T0000Z-231002T2215Z/
Huerfano CO-Custer CO-Saguache CO-
406 PM MDT Mon Oct 2 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HUERFANO...SOUTH
CENTRAL CUSTER AND EASTERN SAGUACHE COUNTIES WILL EXPIRE AT 415 PM
MDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
LAT...LON 3780 10544 3784 10560 3799 10561 3791 10526
TIME...MOT...LOC 2206Z 203DEG 22KT 3789 10550
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 2, 3:36 PM MDT, 7 minutes earlier.
Area forecast discussion, Oct 2, 3:36 PM MDT, 7 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 336 PM MDT Mon Oct 2 2023 .SHORT TERM...(This evening through Tuesday) Issued at 213 PM MDT Mon Oct 2 2023 Key Messages: 1. Potent storm system will bring rounds of strong to severe thunderstorms across southern CO with damaging gusts the primary concern. 2. Light snow accumulations expected higher peaks. Potent upper trough will move through southern CO tonight through Tuesday morning sending rounds of showers and thunderstorms across southern Colorado through late evening and into the overnight hours across the far eastern plains. With a 60+ kt H5 upper jet overspreading the region, the main concern with thunderstorms this evening will be damaging gusts up to 70 mph with momentum transport aloft to the surface from thunderstorms. However, marginally severe hail, transitioning to a larger hail risk will also be a concern as cooling temperatures aloft steepen lapse rates aloft this evening through the overnight hours. Strong southerly surface winds have advected 50 to near 60 dew points across the southeast plains with SPC Meso analysis showing up to 1500 J/kg of MLCape across the southeast plains. As forcing nears, thunderstorms will continue to strengthen as they move off the mountains and encounter better moisture and instability across the eastern plains. High res models also show upper 50 to lower 60 dew points advecting back to the west this evening. Surface winds in some of the higher res CAMS models back southeasterly across Baca county after 00z and think this area has the greatest severe risk this evening as hodographs gain some better curvature in the low levels this evening. Latest HREF shows quite a few helicity swaths across this area. While congealing cold pools may keep the tornado threat low, suspect the large hail risk will increase into the evening and can't rule out the possibility of hail up to 1.5 inches in diameter with the stronger storms along with 70 mph wind gusts. Activity will continue to redevelop to the south and spread rapidly to the north northeast into the overnight hours, though focus area will shift eastward to the KS border after 06z with thunderstorms coming to an end by dawn. Meanwhile, the mountains will see convective snow bursts continue tonight waning towards dawn behind the trough as drier air moves in. A quick inch or two of accumulation will be possible across the higher peaks. Tuesday will be dry and windy with the cold front lagging to the north as more energy drops into the mean trough out west. Temperatures will be cooler but strong west winds gusting to up to 40 mph through the gaps along the southern I-25 corridor could cause some near critical fire weather conditions. However coverage and magnitude of these conditions do not look great enough for fire weather highlights at this time. This will continue to be monitored. Otherwise, expect some isolated showers across the central mountains and Pikes Peak region through the afternoon though little if any accumulation can be expected. .LONG TERM...(Tuesday night through Monday) Issued at 213 PM MDT Mon Oct 2 2023 Key Messages: 1. Light snow possible for the central mountains and Pikes Peak region Tuesday night into Wednesday morning. 2. Freezing temperatures expected for the San Luis Valley Tuesday night and Wednesday night with a hard freeze likely. Trailing energy will drop into the western portion of the upper trough Tuesday night and across CO Wednesday morning. This will send a reinforcing cold front through the area by Wednesday morning bringing some light precipitation to the central mountains and higher elevations of the Pikes Peak region. Snow levels will drop to around 9000 feet, however model runs have been trending drier with this latter system. A dusting to up to an inch of snow will be possible but this looks restricted to the higher areas for now. The San Luis Valley will likely see freezing temperatures Tuesday night, though with some mid/high clouds associated with the upper trough, there are still some uncertainties regarding duration of those freezing temperatures. Freeze watches or Frost advisories may become necessary with later packages, but will let later shifts get a look at later model runs for timing of the trough and clearing. Winds will swing around from the southeast in the afternoon across the plains, but soundings show less moisture, so it looks less likely for a stratus cloud deck to develop. Latest model blends have warmed temperatures up across the plains which looks reasonable, but values will remain below climatological normals. Dry northwest flow aloft will transition to upper ridging towards next weekend which will allow for clear chilly nights with a hard freeze likely for the San Luis Valley Wednesday night. This could be the season ending freeze. The Palmer Divide could also come close to the freezing mark Thursday night as a reinforcing cold front moves through. Otherwise temperatures will remain below normal through Friday before returning to near to above normal by late weekend. -KT && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 213 PM MDT Mon Oct 2 2023 Thunderstorms will continue to affect the terminals through the evening with strong south winds gusting up to 40 kts getting intermittently reinforced with gusts to near 50 kts possible from thunderstorm outflows. Otherwise expect VFR cigs with brief MVFR vis possible under thunderstorms along with GS. Thunderstorms will move east of the terminals after 02-03z with clearing skies by tomorrow morning. Winds will increase out of the west to northwest on Tuesday with gusts up to 30 kts at times as the system passes to the east. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...KT LONG TERM...KT AVIATION...KT
Hazardous weather outlook, Oct 2, 4:04 AM MDT, 11 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 404 AM MDT Mon Oct 2 2023 COZ058>089-093>099-031015- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 404 AM MDT Mon Oct 2 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight A deep trough of low pressure will continue to move towards the region today and tonight. This system will bring rounds of thunderstorms to the region today and tonight, with the storms lasting into the late night hours over the eastern plains. Some of the storms will have the potential to be severe, with the main concern being damaging straight-line winds up to 70 mph. In addition to strong storms, heavy rain will also be possible. The greatest risk for heavy rain will occur over the far eastern plains, especially over the Baca county region. Over the entire area today into this evening, wind gusts to 30 to 40 mph will be possible over the plains and 40 to 50 mph will occur over the valleys and mountains. Very high elevation snow will be possible, mainly along the Continental Divide, later today and tonight. Accumulations of 1 to 2 inches will be possible, with locally higher amounts. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Isolated to scattered rain and rain/snow showers are anticipated throughot Tuesday and Wednesday, with snow remaining around and above 9,000ft. Any snow accumulations will be modest and generally less than 1 inch. Freezing temperatures are becoming increasing likely Tuesday night and Wednesday night within the San Luis Valley. These temperatures could kill sensitive vegetation and possibly damage unprotected outdoor pluming. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. 34/SIMCOE
In the hours before
Special weather statement, Oct 2, 2:46 PM MDT, 57 minutes before
Special Weather Statement
National Weather Service Pueblo CO
246 PM MDT Mon Oct 2 2023
COZ089-093-022115-
Crowley County CO-La Junta Vicinity/Otero County CO-
246 PM MDT Mon Oct 2 2023
...A strong thunderstorm will impact portions of northwestern Otero,
southern Crowley and eastern Pueblo Counties through 315 PM MDT...
At 246 PM MDT, Doppler radar was tracking a strong thunderstorm near
Fowler, or 26 miles west of La Junta, moving northeast at 45 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fowler, Ordway, Manzanola, Olney Springs, Sugar City and Crowley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3797 10406 3836 10406 3830 10352 3793 10398
TIME...MOT...LOC 2046Z 204DEG 41KT 3809 10401
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Oct 2, 3:14 PM MDT, 29 minutes before
Special Weather Statement
National Weather Service Pueblo CO
314 PM MDT Mon Oct 2 2023
COZ089-022145-
Crowley County CO-
314 PM MDT Mon Oct 2 2023
...A strong thunderstorm will impact portions of Crowley County
through 345 PM MDT...
At 314 PM MDT, Doppler radar was tracking a strong thunderstorm near
Ordway, or 23 miles northwest of La Junta, moving northeast at 40
mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ordway and Crowley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3851 10350 3843 10350 3813 10377 3822 10397
3853 10394 3852 10361
TIME...MOT...LOC 2114Z 210DEG 34KT 3825 10382
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPHSpecial weather statement, Oct 2, 3:20 PM MDT, 23 minutes before
Special Weather Statement
National Weather Service Pueblo CO
320 PM MDT Mon Oct 2 2023
COZ069-072-073-076>078-022200-
Western/Central Fremont County Below 8500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
Northwestern Fremont County Above 8500Ft CO-
320 PM MDT Mon Oct 2 2023
...Strong thunderstorms will impact portions of western Fremont,
northwestern Custer and northeastern Saguache Counties through 400 PM
MDT...
At 320 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hayden Pass Burn Scar to 7 miles northeast
of Moffat. Movement was north at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hayden Pass Burn Scar, Texas Creek, Howard, Coaldale, Villa Grove,
Waugh Mountain and Cotopaxi.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3857 10547 3798 10576 3807 10600 3865 10586
TIME...MOT...LOC 2120Z 198DEG 46KT 3834 10581 3809 10584
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPHSpecial weather statement, Oct 2, 3:30 PM MDT, 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
330 PM MDT Mon Oct 2 2023
COZ069-022200-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
330 PM MDT Mon Oct 2 2023
...A strong thunderstorm will impact portions of southeastern
Saguache County through 400 PM MDT...
At 329 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Moffat, or 28 miles north of Alamosa, moving north
at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Moffat.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3778 10589 3784 10610 3811 10603 3799 10572
TIME...MOT...LOC 2129Z 201DEG 37KT 3788 10597
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPHSpecial weather statement, Oct 2, 3:32 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service Pueblo CO
332 PM MDT Mon Oct 2 2023
COZ099-022200-
Springfield Vicinity/Baca County CO-
332 PM MDT Mon Oct 2 2023
...A strong thunderstorm will impact portions of southeastern Baca
County through 400 PM MDT...
At 332 PM MDT, Doppler radar was tracking a strong thunderstorm near
Campo, or 23 miles north of Boise City, moving north at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Springfield, Walsh, Vilas, Campo and Stonington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3700 10274 3745 10268 3736 10212 3699 10247
3699 10271
TIME...MOT...LOC 2132Z 201DEG 22KT 3706 10258
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPHSpecial weather statement, Oct 2, 3:41 PM MDT, 2 minutes before
Special Weather Statement
National Weather Service Pueblo CO
341 PM MDT Mon Oct 2 2023
COZ089-022215-
Crowley County CO-
341 PM MDT Mon Oct 2 2023
...A strong thunderstorm will impact portions of northeastern Crowley
County through 415 PM MDT...
At 341 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles north of Sugar City, or 29 miles north of La Junta, moving
northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northeastern
Crowley County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3852 10357 3851 10350 3843 10351 3832 10369
3833 10377 3852 10383
TIME...MOT...LOC 2141Z 203DEG 30KT 3839 10369
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 2, 5:55 AM MDT | Special Weather Statement | PUB | Fremont | 35 min |
| Oct 2, 6:20 AM MDT | Special Weather Statement | PUB | Fremont | 25 min |
| Oct 2, 6:33 AM MDT | Special Weather Statement | PUB | Rio Grande | 27 min |
| Oct 2, 8:16 AM MDT | Special Weather Statement | PUB | Fremont | 29 min |
| Oct 2, 8:47 AM MDT | Special Weather Statement | PUB | Fremont | 43 min |
| Oct 2, 9:27 AM MDT | Special Weather Statement | PUB | Alamosa | 33 min |
| Oct 2, 9:28 AM MDT | Special Weather Statement | PUB | Fremont | 32 min |
| Oct 2, 9:52 AM MDT | Special Weather Statement | PUB | Custer, Fremont | 38 min |
| Oct 2, 10:09 AM MDT | Special Weather Statement | PUB | Alamosa | 36 min |
| Oct 2, 10:44 AM MDT | Special Weather Statement | PUB | Alamosa, Custer | 31 min |
| Oct 2, 11:12 AM MDT | Special Weather Statement | PUB | Custer | 33 min |
| Oct 2, 11:37 AM MDT | Special Weather Statement | PUB | Costilla | 38 min |
| Oct 2, 11:48 AM MDT | Special Weather Statement | PUB | Alamosa, Custer | 27 min |
| Oct 2, 12:10 PM MDT | Special Weather Statement | PUB | Huerfano | 50 min |
| Oct 2, 12:13 PM MDT | Special Weather Statement | PUB | Custer | 32 min |
| Oct 2, 12:35 PM MDT | Special Weather Statement | PUB | Pueblo | 25 min |
| Oct 2, 12:58 PM MDT | Special Weather Statement | PUB | Pueblo | 32 min |
| Oct 2, 1:33 PM MDT | Special Weather Statement | PUB | Huerfano | 27 min |
| Oct 2, 1:33 PM MDT | Special Weather Statement | PUB | Pueblo | 27 min |
| Oct 2, 1:40 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 35 min |
| Oct 2, 1:59 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 31 min |
| Oct 2, 2:13 PM MDT | Special Weather Statement | PUB | Otero | 32 min |
| Oct 2, 2:23 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 22 min |
| Oct 2, 2:44 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Oct 2, 2:46 PM MDT | Special Weather Statement | PUB | Crowley | 29 min |
| Oct 2, 3:14 PM MDT | Special Weather Statement | PUB | Crowley | 31 min |
| Oct 2, 3:17 PM MDT | Severe Thunderstorm Warning | PUB | Alamosa, Huerfano, Saguache | 28 min |
| Oct 2, 3:20 PM MDT | Special Weather Statement | PUB | Fremont | 40 min |
| Oct 2, 3:30 PM MDT | Special Weather Statement | PUB | Saguache | 30 min |
| Oct 2, 3:32 PM MDT | Special Weather Statement | PUB | Baca | 28 min |
| Oct 2, 3:41 PM MDT | Special Weather Statement | PUB | Crowley | 34 min |
| Oct 2, 3:47 PM MDT | Special Weather Statement | PUB | Las Animas | 28 min |
| Oct 2, 3:57 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 33 min |
| Oct 2, 4:03 PM MDT | Special Weather Statement | PUB | Custer | 27 min |
| Oct 2, 4:14 PM MDT | Special Weather Statement | PUB | Huerfano | 31 min |
| Oct 2, 4:25 PM MDT | Special Weather Statement | PUB | Baca | 35 min |
| Oct 2, 4:30 PM MDT | Special Weather Statement | PUB | Fremont | 30 min |
| Oct 2, 4:44 PM MDT | Special Weather Statement | PUB | Pueblo | 31 min |
| Oct 2, 4:53 PM MDT | Special Weather Statement | PUB | Fremont | 37 min |
| Oct 2, 5:07 PM MDT | Special Weather Statement | PUB | El Paso | 23 min |
| Oct 2, 5:10 PM MDT | Special Weather Statement | PUB | Teller | 35 min |
| Oct 2, 5:16 PM MDT | Special Weather Statement | PUB | Pueblo | 29 min |
| Oct 2, 5:40 PM MDT | Special Weather Statement | PUB | El Paso | 35 min |
| Oct 2, 5:42 PM MDT | Special Weather Statement | PUB | El Paso | 48 min |
| Oct 2, 5:48 PM MDT | Special Weather Statement | PUB | Crowley | 27 min |
| Oct 2, 5:52 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 23 min |
| Oct 2, 5:57 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 33 min |
| Oct 2, 5:58 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 47 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.